American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] M. D. Acosta, A. Kamińska and M. Mastyło. The Daugavet property in rearrangement invariant spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Petr Hájek and Antonín Procházka. $C^k$-smooth approximations of LUR norms. Trans. Amer. Math. Soc. 366 (2014) 1973-1992.
Abstract, references, and article information
View Article: PDF

[3] María D. Acosta, Julio Becerra-Guerrero, Domingo García and Manuel Maestre. The Bishop-Phelps-Bollob\'as Theorem for bilinear forms. Trans. Amer. Math. Soc. 365 (2013) 5911-5932.
Abstract, references, and article information   
View Article: PDF

[4] N. J. Kalton. Uniform homeomorphisms of Banach spaces and asymptotic structure. Trans. Amer. Math. Soc. 365 (2013) 1051-1079.
Abstract, references, and article information   
View Article: PDF

[5] Spiros A. Argyros, Kevin Beanland and Theocharis Raikoftsalis. An extremely non-homogeneous weak Hilbert space. Trans. Amer. Math. Soc. 364 (2012) 4987-5014.
Abstract, references, and article information   
View Article: PDF

[6] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information   
View Article: PDF

[7] D. Apatsidis, S. A. Argyros and V. Kanellopoulos. Hausdorff measures and functions of bounded quadratic variation. Trans. Amer. Math. Soc. 363 (2011) 4225-4262. MR 2792986.
Abstract, references, and article information   
View Article: PDF

[8] Antonio Avilés, Vladimir Kadets, Miguel Martín, Javier Merí and Varvara Shepelska. Slicely countably determined Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4871-4900. MR 2645054.
Abstract, references, and article information   
View Article: PDF

[9] Stefan Geiss, Stephen Montgomery-Smith and Eero Saksman. On singular integral and martingale transforms. Trans. Amer. Math. Soc. 362 (2010) 553-575. MR 2551497.
Abstract, references, and article information   
View Article: PDF

[10] J. Lopez-Abad and S. Todorcevic. A $c_0$-saturated Banach space with no long unconditional basic sequences. Trans. Amer. Math. Soc. 361 (2009) 4541-4560. MR 2506418.
Abstract, references, and article information   
View Article: PDF

[11] P. Frosini and C. Landi. Reparametrization invariant norms. Trans. Amer. Math. Soc. 361 (2009) 407-452. MR 2439412.
Abstract, references, and article information   
View Article: PDF

[12] V. Farmaki and S. Negrepontis. Block combinatorics. Trans. Amer. Math. Soc. 358 (2006) 2759-2779. MR 2204055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. Cabello Sánchez, J. M. F. Castillo, N. J. Kalton and D. T. Yost. Twisted sums with $C(K)$ spaces. Trans. Amer. Math. Soc. 355 (2003) 4523-4541. MR 1990760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carlos Benítez, Manuel Fernández and María L. Soriano. Location of the Fermat-Torricelli medians of three points. Trans. Amer. Math. Soc. 354 (2002) 5027-5038. MR 1926847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Godefroy, N. J. Kalton and G. Lancien. Szlenk indices and uniform homeomorphisms. Trans. Amer. Math. Soc. 353 (2001) 3895-3918. MR 1837213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eve Oja. Geometry of Banach spaces having shrinking approximations of the identity. Trans. Amer. Math. Soc. 352 (2000) 2801-2823. MR 1675226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Odell and Th. Schlumprecht. A Banach space block finitely universal for monotone bases. Trans. Amer. Math. Soc. 352 (2000) 1859-1888. MR 1637094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vladimir M. Kadets, Roman V. Shvidkoy, Gleb G. Sirotkin and Dirk Werner. Banach spaces with the Daugavet property. Trans. Amer. Math. Soc. 352 (2000) 855-873. MR 1621757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Brailey Sims and Michael A. Smyth. On some Banach space properties sufficient for weak normal structure and their permanence properties. Trans. Amer. Math. Soc. 351 (1999) 497-513. MR 1401788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Timothy D. Hudson, Elias G. Katsoulis and David R. Larson. Extreme points in triangular UHF algebras. Trans. Amer. Math. Soc. 349 (1997) 3391-3400. MR 1407493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zhibao Hu and Mark A. Smith. On the extremal structure of the unit balls of Banach spaces of weakly continuous functions and their duals. Trans. Amer. Math. Soc. 349 (1997) 1901-1918. MR 1407701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. A. Argyros and I. Deliyanni. Examples of asymptotic $\ell_1$ Banach spaces. Trans. Amer. Math. Soc. 349 (1997) 973-995. MR 1390965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] V. I. Chilin, P. G. Dodds, A. A. Sedaev and F. A. Sukochev. Characterizations of Kadec-Klee properties in symmetric spaces of measurable functions. Trans. Amer. Math. Soc. 348 (1996) 4895-4918. MR 1390973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jonathan M. Borwein and Jon D. Vanderwerff. Epigraphical and Uniform Convergence of Convex Functions . Trans. Amer. Math. Soc. 348 (1996) 1617-1631. MR 1344203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Boris S. Mordukhovich and Yongheng Shao. Nonsmooth sequential analysis in Asplund spaces. Trans. Amer. Math. Soc. 348 (1996) 1235-1280. MR 1333396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Arias, T. Figiel, W. B. Johnson and G. Schechtman. Banach spaces with the $2$-summing property . Trans. Amer. Math. Soc. 347 (1995) 3835-3857. MR 1303114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] V. Farmaki. Classifications of Baire-$1$ functions and $c\sb 0$-spreading models . Trans. Amer. Math. Soc. 345 (1994) 819-831. MR 1262339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alvaro Arias and Jeff Farmer. Nests of subspaces in Banach space and their order types . Trans. Amer. Math. Soc. 331 (1992) 113-130. MR 1050084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Antonio Suárez Granero. Stable and uniformly stable unit balls in Banach spaces . Trans. Amer. Math. Soc. 330 (1992) 677-695. MR 1031977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gunnar F. Stefánsson. Pettis integrability . Trans. Amer. Math. Soc. 330 (1992) 401-418. MR 1070352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2